# SDR 95FDEA01504

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Fitting
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR AFT SPAR AT CONTROL TAB CUTOUT SUPPORT FITTING CRACKED.  REMOVED RT ELEVATOR CONTROL TAB CUTOUT SUPPORT FITTING, REPAIRED CRACK IN ELEVATOR REAR SPAR PER FEDEX SRM 51-40-3.  REPLACED NEW RT ELEVATOR CONTROL TAB CUTOUT SUPPORT FITTING.  RECALCULATED ELEVATOR REPAIR MOMENT, NEW MOMENT IS 127.91 IAW FEDEX SRM 51-80-7.
